# SDR SWAA2019072935383

- Difficulty date: July 19, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 74,399 hours, 45,501 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A9481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT SIDEWALL BULKHEAD FRAME CORRODED AT BS. 500D, BETWEEN STR. 24R TO STR. 25R.  R&R FRAME IAW SRM AND DWG.
